Accessibility navigation


Simultaneous Atlantic-Pacific Blocking and the Northern Annular Mode

Woollings, T.J. and Hoskins, B.J. (2008) Simultaneous Atlantic-Pacific Blocking and the Northern Annular Mode. Quarterly Journal of the Royal Meteorological Society, 134 (363). pp. 1635-1646. ISSN 1477-870X

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1002/qj.310


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Meteorology
ID Code:1194
Publisher:Royal Meteorological Society

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation